Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 158, NWS Austin/San Antonio, TX

October 4, 2009Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 4, 2009, 6:34 PM CDT for Val Verde County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2009, 6:34 PM CDT (23:34 UTC)
Expired
Oct 4, 2009, 7:30 PM CDT
In force
56 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 149 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2009-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2009-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 042334
SVREWX
TXC465-050030-
/O.NEW.KEWX.SV.W.0158.091004T2334Z-091005T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT SUN OCT 4 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VAL VERDE COUNTY...

* UNTIL 730 PM CDT.

* AT 632 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18 MILES
  NORTHWEST OF PUMPVILLE...OR 31 MILES NORTHWEST OF LANGTRY...AND
  MOVING SOUTHEAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE PANDALE AND OSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3027 10177 3028 10176 3027 10137 2977 10147
      2976 10149 2976 10155 2978 10156 2977 10157
      2976 10159 2990 10177
TIME...MOT...LOC 2333Z 298DEG 27KT 3015 10189

$$
3 follow-up statements
000 
WWUS54 KEWX 042359
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 PM CDT SUN OCT 4 2009

TXC465-050030-
/O.CON.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/
VAL VERDE TX-
659 PM CDT SUN OCT 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR VAL VERDE COUNTY...

AT 657 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF PUMPVILLE...OR 14 MILES NORTHWEST OF LANGTRY...MOVING SOUTHEAST AT
30 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE OSMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3027 10177 3028 10176 3027 10137 2977 10147
      2976 10149 2976 10155 2978 10156 2977 10157
      2976 10159 2990 10177
TIME...MOT...LOC 2359Z 303DEG 27KT 3000 10164

$$
000 
WWUS54 KEWX 050018
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
718 PM CDT SUN OCT 4 2009

TXC465-050030-
/O.CON.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/
VAL VERDE TX-
718 PM CDT SUN OCT 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR VAL VERDE COUNTY...

AT 718 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER VAL VERDE
COUNTY...OR 8 MILES NORTH OF LANGTRY...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2998 10166 3006 10141 2977 10147
TIME...MOT...LOC 0019Z 304DEG 26KT 2992 10152

$$
000 
WWUS54 KEWX 050031
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT SUN OCT 4 2009

TXC465-050039-
/O.EXP.KEWX.SV.W.0158.000000T0000Z-091005T0030Z/
VAL VERDE TX-
731 PM CDT SUN OCT 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR VAL VERDE COUNTY WILL EXPIRE
AT 730 PM CDT...

AT 729 PM...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED THAT 
THE STORM THAT PROMPTED THE WARNING OVER FAR WESTERN VAL VERDE 
COUNTY WAS NO LONGER SEVERE. HOWEVER...THIS STORM WILL CONTINUE TO 
PRODUCE FREQUENT LIGHTNING...VERY HEAVY DOWNPOURS AND SMALL HAIL AS 
IT MOVES INTO CENTRAL VAL VERDE COUNTY. 

LAT...LON 2998 10166 3006 10141 2977 10147
TIME...MOT...LOC 0029Z 304DEG 26KT 2988 10145

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 3:00 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Oct 4, 3:00 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SUN OCT 4 2009

.DISCUSSION...
THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ONGOING ALONG AND
NORTH OF A LINE FROM FREDERICKSBURG EASTWARD TO LA GRANGE. THIS
ACTIVITY WAS OCCURRING ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY.
THE RADAR LOOP ALSO DEPICTS CONVECTION BEGINNING TO FIRE SOUTH OF
THIS BOUNDARY...MOVING NORTHEASTWARD RESULTING IN MERGING CELLS.
THUS THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING CONTINUES
ACROSS THE WATCH AREA THROUGH 7 PM THIS EVENING.

RAIN WILL CONTINUE IN THE FORECAST FOR ALL OF THIS WEEK. SOUTH
CENTRAL TEXAS WILL REMAIN IN THE GULF MOISTURE AND MINOR
DISTURBANCES IN THE SOUTHWEST FLOW ALOFT WILL AID IN DAY TO DAY
CONVECTION. RAIN CHANCES WILL INCREASE TUESDAY INTO WEDNESDAY AS
A WEAK FRONTAL BOUNDARY MOVES INTO THE HILL COUNTRY AND BECOMES
STATIONARY. THIS BOUNDARY WILL MOVE NORTH OF OUR CWFA ON WEDNESDAY
NIGHT.

THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS THIS WEEK WILL BE
ON FRIDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT THAT WILL
ACTUALLY MOVE THROUGH SOUTH CENTRAL TEXAS...REACHING THE GULF
COAST FRIDAY EVENING. A DRY AND STABLE AIRMASS WILL FOLLOW THE
FROPA WHICH WILL RESULT IN A DRY AND MILD UPCOMING WEEKEND.

GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT ATTM...SO THE FCST IS
BASE ON THE GFS. NAM TEMPS AND POPS ARE THE OUTLIER THIS TIME
AROUND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  84  76  91  75 /  40  30  20  40  30
AUSTIN BERGSTROM INTL AIRPORT  67  84  74  91  74 /  40  30  20  40  30
NEW BRAUNFELS MUNI AIRPORT     69  86  74  92  74 /  40  30  20  30  30
BURNET MUNI AIRPORT            65  80  74  89  71 /  40  30  20  40  40
DEL RIO INTL AIRPORT           71  89  76  91  76 /  20  20  20  30  20
GEORGETOWN MUNI AIRPORT        66  82  74  89  72 /  40  30  20  40  40
HONDO MUNI AIRPORT             72  88  75  92  75 /  30  20  20  30  20
SAN MARCOS MUNI AIRPORT        67  85  74  91  74 /  40  30  20  30  30
LA GRANGE - FAYETTE REGIONAL   68  86  75  91  75 /  40  30  20  30  20
SAN ANTONIO INTL AIRPORT       72  86  77  91  76 /  40  30  20  30  30
STINSON MUNI AIRPORT           72  88  76  92  76 /  40  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS...
WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Oct 4, 3:29 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
329 PM CDT SUN OCT 4 2009

TXZ171>173-188>194-205>209-220>225-052030-
LLANO-BURNET-WILLIAMSON-GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-
BASTROP-LEE-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-
WILSON-KARNES-GONZALES-DE WITT-LAVACA-
329 PM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT...
A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. UPPER LEVEL
DISTURBANCES WILL MOVE ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON
INTO THE EARLY EVENING HOURS. THIS FEATURE WILL COMBINE WITH DEEP
ATMOSPHERIC MOISTURE AND A COOL FRONTAL BOUNDARY TO RESULT IN
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING.
LOCALLY HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL
AVERAGE TWO TO FOUR INCHES. ISOLATED HIGHER TOTALS OF UP TO FIVE INCHES
IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND CAUSE
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>187-202>204-217>219-228-052030-
VAL VERDE-EDWARDS-REAL-KERR-BANDERA-KINNEY-UVALDE-MEDINA-MAVERICK-
ZAVALA-FRIO-DIMMIT-
329 PM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
UPPER LEVEL DISTURBANCES WILL WILL CONTINUE MOVING ACROSS SOUTH
CENTRAL TEXAS LATE THIS AFTERNOON AND TONIGHT. THIS FEATURE WILL
COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN SCATTERED SHOWERS
AND THUNDERSTORMS. NEW RAINFALL AMOUNTS WILL AVERAGE ONE QUARTER
TO ONE HALF OF AN INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF
TO TWO INCHES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 4, 1:13 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0103 PM     FLASH FLOOD      1 WNW ROUND ROCK        30.52N  97.69W
10/04/2009                   WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
            AREA.

&&

EVENT NUMBER EWX0900154

CJM
Local storm report, Oct 4, 2:29 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       5 NNE PFLUGERVILLE      30.50N  97.59W
10/04/2009  M1.80 INCH       TRAVIS             TX   COCORAHS

            1.80 INCHES NORTH OF PFLUGERVILLE WITH 1.75 INCHES OVER
            THE PAST 70 MINS.

&&

EVENT NUMBER EWX0900155

CJM
Local storm report, Oct 4, 2:49 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLASH FLOOD      2 NNE JONESTOWN         30.52N  97.92W
10/04/2009                   TRAVIS             TX   DEPT OF HIGHWAYS

            23400 BLOCK OF NAMELESS RD CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER EWX0900156

JPB
Local storm report, Oct 4, 3:20 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            4 SSW JOLLYVILLE        30.40N  97.78W
10/04/2009                   TRAVIS             TX   PUBLIC

            BULL CREEK ON OLD SPICE RD AT CROSSING NUMBER7 IS
            FLOODED... FLOOD GAUGE IS AT 18 INCHES

&&

EVENT NUMBER EWX0900157

AKF
Local storm report, Oct 4, 3:34 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0332 PM     FLASH FLOOD      2 NE PFLUGERVILLE       30.46N  97.60W
10/04/2009                   TRAVIS             TX   TRAINED SPOTTER

            PFLUGER LANE ROAD IMPASSABLE DUE TO FLOODING ABOUT A
            FOURTH OF A MILE WEST OF TOLL ROAD 130.

&&

EVENT NUMBER EWX0900158

CJM
Local storm report, Oct 4, 4:20 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
420 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            4 SSW JOLLYVILLE        30.40N  97.78W
10/04/2009                   TRAVIS             TX   EMERGENCY MNGR

            THERE IS NO FLOODING AT BULL CREEK ON OLD SPICE RD AT
            CROSSING NUMBER 7.

&&

CORRECTED EVENT

EVENT NUMBER EWX0900157

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:11 PM CDTFlash Flood WarningEWXBastrop, Fayette2 hr
Oct 3, 9:25 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays110 min
Oct 4, 12:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson108 min
Oct 4, 3:06 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays114 min
Oct 4, 3:12 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 3:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more21 hr
Oct 4, 4:41 AM CDTFlash Flood WarningEWXGonzales, Guadalupe, Wilson2 hr
Oct 4, 5:11 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 5:55 AM CDTFlash Flood WarningEWXComal, Guadalupe80 min
Oct 4, 6:36 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio114 min
Oct 4, 6:46 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Oct 4, 7:07 AM CDTFlash Flood WarningEWXBexar3 hr
Oct 4, 7:15 AM CDTFlash Flood WarningEWXComal, Guadalupe, Wilson3 hr
Oct 4, 8:25 AM CDTAreal Flood AdvisoryEWXKarnes110 min
Oct 4, 8:41 AM CDTFlash Flood WarningEWXLavaca3 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt69 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt45 hr
Oct 4, 12:35 PM CDTRiver Flood WarningEWXComal, Guadalupe4 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar, Wilson30 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar27 hr
Oct 4, 1:19 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis, Williamson116 min
Oct 4, 2:34 PM CDTAreal Flood AdvisoryEWXBastrop, Lee116 min
Oct 4, 3:07 PM CDTAreal Flood AdvisoryEWXCaldwell113 min
Oct 4, 3:26 PM CDTFlash Flood WarningEWXLee78 min
Oct 4, 3:46 PM CDTAreal Flood AdvisoryEWXFayette119 min
Oct 4, 5:22 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.